Aa
A
A
A
Close
Baby Dust Buddies - TTC and Pregnancy after a Loss Community
476 Members
628735 tn?1273879377

I hate the BC pill!!!!!

I know im going to ramble on here, and sound like a crazy women but i have to get this out....

I seriously hate the BC pill!!!! ive only been on for just over one week and already things are happening that used to when i was on it before I started to TTC.
I thought my emotions were bad before with hormones, but the BC makes them even worse!!!!... and the worst one of all is I worry my husband might find something better than me. I hate this feeling and haven't felt this way since i was on BC a few years back. its horrible to feel this way, even though I know its all in my head and my stupid hormones... it doesn't help when im hating the way i look right now too. he is seriously always so loving and telling me how much he loves me THE WAY I AM... but when im having so many down days i start to freak out that he is going to get sick of me all together!

what the heck do I do!?!?!?!?!?! its either stay on the BC for three months and see if it will help with the pain and give my ovaries a break before I get back to TTC or stay on BC and see these horrible emotional feeling through.

does anyone else have this happen to them on BC?????
9 Responses
589816 tn?1332980371
The reason I stopped taking the Loesterin(sp?)24 was that it made me feel crazy. I thought I was going to knock somebody out if I didn't stop taking them. My friend had the same reaction, but kept taking them and it went away after a couple of months. I think that those pills are probably behind some serious crimes LOL. Have you told the dr? Maybe one with lower hormones would help?
773214 tn?1295138669
Although I dont remember these symptoms while being on BC I am sorry you are going through that!  I wish you didn't have to be on it...I would say maybe to take a break but use other forms of protection?  I don't know...I am sorry :(
Avatar universal
I'm sorry Vanessa :(  I would definitely suggest that you talk to your dr about how they are making you feel.  There are tons of different kinds of BC out there, surely there is something else that won't make you feel so wacky.

Why is 3 months the magic number?  Why not just 2?
886189 tn?1265944791
Vanessa when I first went on bc I had a lot of problems with one type.  I was constantly having dreams that all the people around me were dying.  It was very morbid and affecting my life.  My doctor changed me right away.  I would talk to your doctor asap.  This is not a normal reaction.  

Like bam said why 3 months?  I'm not familiar with the "giving the ovaries a break", but is there any other alternative?

Good luck
693804 tn?1304724074
Vanessa, i'm so sorry that your going through this. I remember going on the pill, I had so many reactions both physically and mentally, my Dr kept having me try something different but it seemed each one had a different effect. I would talk to your Dr. and see if you could be put on a lower dose or even  a different pill all together. Good luck sweetie and try to hang in there.
628735 tn?1273879377
I dont have insurance right now because of the move to a new job. hopefully ill get it back soon, as soon as i do ill go to the dr about it.

the BC that im on is a very low dose. you take it for three months straight before taking the 7 days of the other color when you get AF.. so AF comes only every three months. I guess that's why the NP said three months... I really dont know her reasoning for sure though. maybe three months to help the endo settle... not that im even sure that's what is causing the pain since the surgery. im still feeling pain.

I made myself have a better day today. last night was way stressful with DH. I really upset him with my negativity and stressing out. I didn't tell him about my worries about him not wanting me anymore though. maybe its more than just the BC... we are still trying to get finances back on track after moving from one side of America to the other... and that is really stressing me out. but its really not healthy to be having these other feelings! its like I know its hormones that's making me feel this way but then the worry he will get sick of the "hormones" makes it worse!

jenny.... its funny you mention your dreams! Ive been having very vivid dreams. last night it was about a murder/child molester. sick ha!?!?!?!?!

anyways... ill give it until the first month is up and see how im feeling. Im going to make DH phone about the insurance tomorrow.

thank you all for your input on this.... i just had to tell someone about it.
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.